# SDR BAQA094012

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,837 hours
- Engine: Lyc LTS101*
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 7002353913
- Part serial: 89080625
- Condition: Inoperative
- Location: Air Data
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DATA SENSOR WILL NOT HOLD (AIT) AFTER ABOUT 10 MINUTES OF FLIGHT TIME (NO VERTICAL MODES). REPLACED WITH SERVICABLE UNIT FROM AEC.
